It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by misti on October 23, 1999 at 15:52:28:

In Reply to: vaginal allergic reaction posted by Cathy on October 23, 1999 at 15:20:12:

: I am prone to allergies and after using Vagistat-1, a yeast medication, I am having a severe allergic reaction. This has happened before but this time is it horrible. Vagistat is an oil based cream and douching does not work. The reaction has allready started. The pharmacist says she knows of no medication that could be prescribed. I know there are topical allergic perscriptions out there but cannot think of the names of them. I am open to conventional or alternative treatment. Does anyone know of a natural concoction that I can make?

Try douching with a mild soapy solution til the cream is disolved.


Follow Ups

All times are GMT -7. The time now is 06:14 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!